# SDR DALA1143581708

- Difficulty date: July 12, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 42,310 hours, 11,102 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

REPORT OF ELECTRICAL SMELL IN AFT GALLEY, MAINTENANCE CHECK ALL AFT GALLEY LIGHT BALLAST AND ASSOCIATED WIRING FOR ORDER, BURN MARKS, AND OVERHEATING, BALLAST AND WIRING CHECKS NORMAL.
